(News)

As of May 20, 2022, JAHLA  was approved by the Ministry of Science, Research and Technology of Iran with rank (B).

-------------------------------------------------------------

Journal of Algebraic Hyperstructures and Logical Algebras (JAHLA) is an international semiannual journal published by University of Hatef founded in 2020 and supported by the International Algebraic Hyperstructures Association and Iranian Fuzzy System Society.

 

Journal of Algebraic Hyperstructures and Logical Algebras (JAHLA) is a double blind peer reviewed electronic and print quarterly publication concerned with in logical algebras, ordered algebraic structures and algebraic hyperstructures. JAHLA is a quarterly open access publication, which publishes of original research papers and review papers.

 

 

Current Issue: Volume 3, Issue 3, August 2022 

Publication Information

Publisher

Editor-in-Chief
Frequency
Quarterly
Print ISSN
Online ISSN

Indexing and Abstracting